# SDR DHL2004745556

- Difficulty date: August 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED; FUSELAGE SKIN REPAIR AT STA.441, STR.26R DOSE NOT COMPLY WITH SRM.  REMOVED EXISTING FUSELAGE SKIN REPAIR AT STA.441 AND STR.26R, AND INSPECTED CUT-OUT OF SKIN,(4.8750 INCH X 1.5 INCH) IAW SRM 51-30-02, NDT MAN PART 6 51-00-00 FIG 23, FABRICATED AND INSTALLED NEW DOUBLER AND STRUCTURAL FILLER ON FUSELAGE SKIN AT STA.441 AND STR.26R IAW SRM 53-30-3 FIG.24 AND DWG.597-R01 REV.A W/8110-3 DATED 08-17-04. DOUBLER: 14 INCH X 10 INCH FROM 2024-T3 0.090 MATERIAL P.O.900755 AND STRUCTURAL FILLER: 16 INCH X 7 INCH, FROM 2024-T3 0.071 MATERIAL P.O. 900781.
